# SDR 9905379937

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Condition: Failed
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO JAX, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH ROLL TO THE RIGHT ON SLAT EXTENSION.  SUCCESSFUL LANDING WAS ACCOMPLISHED USING FLAPS ONLY.  MAINTENANCE FOUND BUILD-UP OF LUBE ON RIGHT T-DUCT.  CLEANED LUBE AREA.  ALSO, REPLACED RESTRICTOR VALVE AT SLAT CONTROL VALVE.  OPERATIONAL CHECK NORMAL ON SLAT CYCLE.  AIRCRAFT RETURNED TO SERVICE.
